# SDR SWAA2022072729485

- Difficulty date: July 15, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB #4 STIFFENER #2; LOWER FLANGE WITH A CRACK. / [01] CRACK CONFIRMED IAW NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK LENGTH : 0.945' [NORTEC 600 ; B/C 166317 ; CALIB.DUE- 10/22];[02] CUTOUT THE DAMAGE AREA AT RH HORIZONTAL STAB RIB #4 STIFFENER #2 SRM 55-10-09-2R-4;[03] VERIFIED STEP1 AND 2;[04] PERFORMED HFEC AT CUT OUT AS PER NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[05] LOCATED NEW REPAIR PARTS AND DRILLED NEW HOLES SRM 51-40-05-0G-0;[06] VERIFIED STEP 5. VERIFIED NICKS; SCRATCHES; GOUGES; BURRS AND SHARP EDGES REMOVED. OK TO TREAT AND PRIME.;[07] TREATED AND PRIME AREA REPAIRS AND NEW HOLES AMM 51-21-72-370-804 AND 51-21-41-370-802;[08] VERIFIED STEP 7. OK TO INSTALL REPAIR.;[09] INSTALLED REPAIRS AT RH HORIZONTAL STAB RIB #4 SRM 55-10-09-2R-4;[10] VERIFIED STEP 9.;[11] APPLIED FILLET SEAL AT RH HORIZONTAL STAB RIB #4 TO REPAIR PARTS. REF. B737-700. SRM-55-10-09-2R-4. STEP 4/Q.;[12] VERIFIED STEP # 11;[13] JOB IS COMPLETE;[14] JOB IS COMPLETE
